# SDR REXA2012100701382

- Difficulty date: October 7, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N821AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8021
- Aircraft time: 17,570 hours, 14,879 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF ON FLIGHT 3893 FROM BWI TO JFK RECEIVED GEAR DISAGREE WARNING AND HYD SYSTEM 3 LOW PRESSURE CAUTION MESSAGE.  GEAR DID NOT COMPLETELY RETRACT AND HYDRAULIC PRESSURE RETURNED TO NORMAL.  MESSAGE REMAINED OUT AND DID NOT REOCCUR.  AIRCRAFT LANDED AT ORIGINAL PLANNED DESTINATION (JFK) WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED. DEFERRED LANDING GEAR RETRACTION SYSTEM IAW MEL 32-30-01.
